Quelques résultats dans la théorie non-commutative des probabilités
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 58 (1976) no. 12, p. 11-17
@article{ASCFM_1976__58_12_11_0,
     author = {Jajte, R.},
     title = {Quelques r\'esultats dans la th\'eorie non-commutative des probabilit\'es},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {58},
     number = {12},
     year = {1976},
     pages = {11-17},
     zbl = {0338.60007},
     mrnumber = {403498},
     language = {fr},
     url = {http://http://www.numdam.org/item/ASCFM_1976__58_12_11_0}
}
Jajte, R. Quelques résultats dans la théorie non-commutative des probabilités. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 58 (1976) no. 12, pp. 11-17. http://www.numdam.org/item/ASCFM_1976__58_12_11_0/

[1] R.R. Bahadur, Measurable subspaces and subalgebras, Proc. Am. Math. Soc., 6/1955, 565-570 | MR 72446 | Zbl 0066.11003

[2] S. Gudder, and I.P. Marchand, Noncommutative Probability on von Neumann Algebras, Journal of Math. Phys. 13 | Zbl 0232.46064

[3] R. Jajte, Conditional expectations of observables. Proc. Symposium to Honour Jerzy Neyman, Warszawa, April 3-10, 1974, to appear | MR 452344 | Zbl 0394.60003

[4] M. Loeve, Probability theory, Princeton, N. Jersey, 1960. | MR 123342 | Zbl 0095.12201

[5] M. Nakamura and H. Umegaki, On von Neumann's theory of measurements in quantum statistic, Math. Japan 7, 1962, 151-157. | MR 151140 | Zbl 0113.09803

[6] K.R. Parthasarathy, Probability theory on the closed subspaces of a Hilbert space in Russian, translated from a preprint / Matematika, Sbornik pierevodov, 1970, 16; 5, 102-123. | MR 421495 | Zbl 0321.60090

[7] H. Umegaki, Conditional expectations in an operator algebra I, II, Tohoku Math. J.6, 1954, 401-457; 8, 1956, 86-100. | MR 90789 | Zbl 0072.12501